# SDR CA980113019

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40X14X16TL
- Condition: Burst
- Location: Nr 3 Main
- Component: Goodyear, 40X14X16TL
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, FLIGHT CREW NOTED A HIGH VIBRATION FROM LANDING GEAR.  FLY-BY CARRIED OUT WITH GEAR DOWN AND CONFIRMED NR 3 MAIN WHEEL TIRE BLOWN.  EXTENDED HOLD AND FUEL BURNT OFF, LANDED.  FULL STOP ON RUNWAY, TOWER REPORTED SMOKE FROM LT MAIN LANDING GEAR AREA.  PASSENGERS EVACUATED FROM AIRCRAFT.  AIRCRAFT TOWED TO RAMP AREA.  ONE-THIRD OF TREAD CAP MISSING.  THREAD PLIES IN EXPOSED AREA BURNT THROUGH AT BURST AREA.  FOUR INCH CUT IN SIDEWALL JUST ABOVE BEAD AREA THROUGH ALL PLIES.  PART TC:  375.
